# SDR DL72L953312

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 5520 · Elevator Structure
- Part: Balance Board
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, LT ELEVATOR OUTBOARD MOST BALANCE BOARD BAY UPPER BONDED RIB HAS HOLE IN DOUBLER AT O/B END.  REPAIRED PER SRM 55-20-3 FIG 3.
